Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Simple Technique for Analyzing Bird Transect Counts

Martha Hatch Balph, L. Charles Stoddart and David F. Balph
The Auk
Vol. 94, No. 3 (Jul., 1977), pp. 606-607
Stable URL: http://www.jstor.org/stable/4085242
Page Count: 2

You can always find the topics here!

Topics: Birds, Mathematical intervals, Density estimation, Estimation methods, Data lines
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
606
    606
  • Thumbnail: Page 
607
    607